Semiparametric duration models
Year of publication: |
2004
|
---|---|
Authors: | Drost, Feike C. ; Werker, Bas J. M. |
Published in: |
Journal of business & economic statistics : JBES ; a publication of the American Statistical Association. - Alexandria, Va. : American Statistical Association, ISSN 0735-0015, ZDB-ID 876122-X. - Vol. 22.2004, 1, p. 40-50
|
Subject: | Nichtparametrisches Verfahren | Nonparametric statistics | Dauer | Duration | Schätztheorie | Estimation theory | Theorie | Theory |
-
Semiparametric estimation of a proportional Hazard model with unobserved heterogeneity
Horowitz, Joel, (1999)
-
Semiparametric duration models
Drost, Feike C., (2001)
-
Wichert, Laura, (2005)
- More ...
-
Drost, Feike C., (2009)
-
Local asymptotic normality and efficient estimation for INAR(p) models
Drost, Feike C., (2008)
-
The Impact of Overnight Periods on Option Pricing
Boes, Mark-Jan, (2007)
- More ...